# SDR VNAA2013070900003

- Difficulty date: July 9, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 22,217 hours, 22,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT OVER SEATS 6 AND 7 INOPERATIVE.  MX INSPECTED, R & R EMERGENCY FLOODLIGHT AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
